# SDR 2025F00094

- Difficulty date: April 2, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N706VL
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 58,482 hours, 30,977 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32145525
- Part serial: 5323
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

PILOT REPORTED RT BLEED DUCT PSI ON LOW END,   10PSI & DESCENDED EARLY FROM 41K FT TO 29K FT. DURING DECSENT, CABIN ALT WARN ILLUM AT APPROX 35K FT.   ONCE DECENT PROFILE CAPTURED, ENGS REDUCED TO IDLE & RT PACK DUCT PRESS DROPPED.  CABIN PRESS CLIMB TO 14K FT, PILOT DROPPED O2 MASKS, CLOSED OUTFLOW VALVE & DECLARED AN EMER DECSENT TO 10K FT. AT 2K-3K, PILOT OPENED OUTFLOW VALVE & LANDED.  PROBLEM IDENTIFIED AS A FAILED PRSOV & BLEED AIR REGULATOR ON NR 2 ENG CAUSING LOW BLEED PRESS.  R & R NR 2 ENG PRSOV IAW AMM 36-11-04, OPS & LK CHKD GOOD, R & R NR 2 ENG BLEED REGULATOR IAW AMM 36-11-03. OPS & LK CHKD GOOD.  PERFORMED PACK DUCT PRESS CHK IAW AMM 21-00-05. DUCT PRESS IN LIMITS. NO DEFECTS. OK FOR SERVICE.
